Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the existence of point countable bases in Moore spaces


Author: G. M. Reed
Journal: Proc. Amer. Math. Soc. 45 (1974), 437-440
MSC: Primary 54E30
DOI: https://doi.org/10.1090/S0002-9939-1974-0348713-9
MathSciNet review: 0348713
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the author answers in the negative two questions raised by E. E. Grace and R. W. Heath concerning the existence of point countable bases in Moore spaces. These answers are obtained by a general construction technique developed by the author which associates to each first countable $ {T_2}$-space a Moore space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E30

Retrieve articles in all journals with MSC: 54E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0348713-9
Article copyright: © Copyright 1974 American Mathematical Society